Please use this identifier to cite or link to this item:
PIRA download icon_1.1View/Download Full Text
Title: On the bail-out optimal dividend problem
Authors: Pérez, JL
Yamazaki, K
Yu, X 
Issue Date: Nov-2018
Source: Journal of optimization theory and applications, Nov. 2018, v. 179, no. 2, p. 553-568
Abstract: This paper studies the optimal dividend problem with capital injection under the constraint that the cumulative dividend strategy is absolutely continuous. We consider an open problem of the general spectrally negative case and derive the optimal solution explicitly using the fluctuation identities of the refracted–reflected Lévy process. The optimal strategy as well as the value function is concisely written in terms of the scale function. Numerical results are also provided to confirm the analytical conclusions.
Keywords: Bail-out dividend problem
Refracted–reflected Lévy processes
Scale functions
Stochastic control
Publisher: Springer
Journal: Journal of optimization theory and applications 
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-018-1340-3
Rights: © Springer Science+Business Media, LLC, part of Springer Nature 2018
This is a post-peer-review, pre-copyedit version of an article published in Journal of Optimization Theory and Applications. The final authenticated version is available online at:
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
a0601-n04_JOTA-2018.pdfPre-Published version624.33 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Final Accepted Manuscript
View full-text via PolyU eLinks SFX Query
Show full item record

Page views

Citations as of May 15, 2022


Citations as of May 20, 2022


Citations as of May 19, 2022

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.